Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Decomposition theorems of Riemannian manifolds


Author: Pyng Wang
Journal: Trans. Amer. Math. Soc. 184 (1973), 327-341
MSC: Primary 53C20
MathSciNet review: 0328824
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given two complementary orthogonal parallel foliations on a complete connected Riemannian manifold M, a necessary and sufficient condition for the direct product of the two leaves through a point m being a covering manifold of M is obtained. It is shown that the direct product of the two leaves through m of the two foliations is a Riemannian covering of M if the two leaves are regular at m. Moreover, if one of the foliations is regular and the intersection of the two leaves through m contains only the point m, then M is isometric to the direct product of the two leaves.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C20

Retrieve articles in all journals with MSC: 53C20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1973-0328824-8
PII: S 0002-9947(1973)0328824-8
Article copyright: © Copyright 1973 American Mathematical Society